# SDR AWXA200100537

- Difficulty date: October 3, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 52,597 hours, 33,516 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C16 CK - C - CRACK FOUND ON PRESSURE WEB IN LT MAIN LANDING GEAR WELL, CONFIRMED WITH HFEC, BS 664, LBL 32, 1.25 INCH LONG.  MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW AWA ER 03-5702-01286-GF1.
